# SDR DHL2001803508

- Difficulty date: June 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E SHOWS 3.52 IN DENT AT ZFS 123.500.  CUT OUT DAMAGED AREA PER SRM 55-2-1 PG 17.  FABRICATED FILLER (ALCLAD 7075 T6,0.050) PER SRM 55-2-1.  FABRICATED DOUBLER (ALCLAD 7075-T6 0.050) PER SRM 55-2-1 PG 17.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8 B.  INSTALLED DOUBLER PER SRM 55-2-1 PG 17.
